# SDR AALA981132

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON SPLICE FITTING CORRODED BETWEEN STATION 1853-1871 AT LONGERON 48L.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-10-00 PAGE 9.  (M)
